Remarks on integral inequalities on complex manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 3, p. 595-611
@article{ASNSP_1966_3_20_3_595_0,
     author = {Vesentini, Edoardo},
     title = {Remarks on integral inequalities on complex manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {3},
     year = {1966},
     pages = {595-611},
     zbl = {0173.09203},
     mrnumber = {216526},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_3_595_0}
}
Vesentini, Edoardo. Remarks on integral inequalities on complex manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 3, pp. 595-611. http://www.numdam.org/item/ASNSP_1966_3_20_3_595_0/

[1] A. Andreotti - E. Vesentini, Carleman estimates for the Laplace-Belframi equatin on complex manifolds, Publications Mathématiques de l'Institut des Hautes Études Scientifiques, n° 25 (1965), 81-130; Erraturn, ibd. n° 27, 153-155. | Numdam | MR 175148 | Zbl 0138.06604

[2] M.P. Gaffney, A special Stokes's theorem for complete riemannian manifolds, Ann. of Math., 60 (1954), 140-145. | MR 62490 | Zbl 0055.40301

[3] L. Hörmander, L2 estimates and existence theorems for the δ-operator, Acta Mathematica 113 (1965), 89-152. | MR 179443 | Zbl 0158.11002

[4] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc., 92 (1959), 267-290. | MR 112162 | Zbl 0136.07102

[5] E. Vesentini, Levi convexity of complex manifolds and cohomology vanishing theorems Lecture notes, Tata Institute of fundamental Research (to appear). | MR 232016 | Zbl 0206.36603